# SDR ASAA2015071812833

- Difficulty date: July 18, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C2749425
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT HORIZONTAL STABILIZER LOWER SKIN, APPROXIMATELY STABILIZER BS 123,  APPROXIMATELY 1" IN LENGTH, MARKED IN RED.  ACFT GROUNDED. REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN IAW EA 400-55EA-15572, REV NEW AND REO-G19081, REV A.
